# SDR ASAA2020030632361

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 15,489 hours, 4,968 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 00061
- Condition: Failed
- Location: Window Heat
- Part time: 13,003 hours, 4,189 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON FINAL APPROACH. GROUNDED - YES. (WHCU BITE PROCEDURE REF FIM 30-41 TASK 801 FAULT HISTORY SHOWS WHCU-LRU FAIL. PER B737-900 FIM 30-14 TASK 807, REQUIRES WHCU (M321) P/N 83000-27904, NIS @ LAX AS46962. AS REQ'D PER FIM TASK 30-41 TASK 807 STEP F. (2), R+R THE WHCU (M321) REF AMM 30-41-11, INSTALLATION TEST PASSED, A/C IS OK FOR SERVICE. PULLED THEN RESET 4 C/B'S.
